F p -représentations semi-stables
Annales de l'Institut Fourier, Tome 61 (2011) no. 4, p. 1683-1747
Soient p un nombre premier et K un corps p-adique à corps résiduel parfait (par exemple une extension finie de F p ) dont l’indice de ramification absolue est noté e. Afin d’étudier les « représentations semi-stables de p-torsion » de G K =Gal(K ¯/K), Breuil a défini pour tout entier positif r<p-1 plusieurs catégories de (φ,N)-modules filtrés de torsion. Dans cet article, nous décrivons la structure de ces catégories dans le cas général (seul le cas er<p-1 avait été étudié de façon systématique jusqu’à présent).
Let p be a prime number and K be a p-adic field K with perfect residue field (for instance a finite extension of p ), whose absolute ramification index is denoted by e. In order to study “p-torsion semi-stable representations” of G K =Gal(K ¯/K), Breuil has defined for each non-negative integer r<p-1 several categories of torsion filtered (ϕ,N)-modules. In this paper, we give a complete description of the structure of these categories in the general case (until now, only the case er<p-1 was systematically studied).
DOI : https://doi.org/10.5802/aif.2656
Classification:  11F85,  11S20,  14F30
Mots clés: représentations p-adiques, théorie de Hodge p-adique, modules de Breuil
@article{AIF_2011__61_4_1683_0,
     author = {Caruso, Xavier},
     title = {$F\_p$-repr\'esentations semi-stables},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {61},
     number = {4},
     year = {2011},
     pages = {1683-1747},
     doi = {10.5802/aif.2656},
     mrnumber = {2951749},
     zbl = {pre06018616},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2011__61_4_1683_0}
}
Caruso, Xavier. $F_p$-représentations semi-stables. Annales de l'Institut Fourier, Tome 61 (2011) no. 4, pp. 1683-1747. doi : 10.5802/aif.2656. https://www.numdam.org/item/AIF_2011__61_4_1683_0/

[1] Breuil, Christophe Topologie log-syntomique, cohomologie log-cristalline et cohomologie de Čech, Bull. Soc. Math. France, Tome 124 (1996) no. 4, pp. 587-647 | Numdam | MR 1432059 | Zbl 0865.19004

[2] Breuil, Christophe Cohomologie étale de p-torsion et cohomologie cristalline en réduction semi-stable, Duke Math. J., Tome 95 (1998) no. 3, pp. 523-620 | Article | MR 1658764 | Zbl 0961.14010

[3] Breuil, Christophe Construction de représentations p-adiques semi-stables, Ann. Sci. École Norm. Sup. (4), Tome 31 (1998) no. 3, pp. 281-327 | Numdam | MR 1621389 | Zbl 0907.14006

[4] Breuil, Christophe Représentations semi-stables et modules fortement divisibles, Invent. Math., Tome 136 (1999) no. 1, pp. 89-122 | Article | MR 1681105 | Zbl 0965.14021

[5] Breuil, Christophe Une application de corps des normes, Compositio Math., Tome 117 (1999) no. 2, pp. 189-203 | Article | MR 1695849 | Zbl 0933.11055

[6] Breuil, Christophe Groupes p-divisibles, groupes finis et modules filtrés, Ann. of Math. (2), Tome 152 (2000) no. 2, pp. 489-549 | Article | MR 1804530 | Zbl 1042.14018

[7] Breuil, Christophe; Conrad, Brian; Diamond, Fred; Taylor, Richard On the modularity of elliptic curves over Q : wild 3-adic exercises, J. Amer. Math. Soc., Tome 14 (2001) no. 4, pp. 843-939 | Article | MR 1839918 | Zbl 0982.11033

[8] Buzzard, K.; Diamond, F.; Jarvis, F. On Serre’s conjecture for mod l Galois representations over totally real fields, Duke Math. J., Tome 155 (2010) no. 1, pp. 105-161 | Article | MR 2730374 | Zbl pre05816156

[9] Caruso, Xavier Schémas en groupes et poids de Diamond-Serre (preprint (2007))

[10] Caruso, Xavier Conjecture de l’inertie modérée de Serre, Paris 13 (2005) (Ph. D. Thesis)

[11] Caruso, Xavier Représentations semi-stables de torsion dans le case er<p-1, J. Reine Angew. Math., Tome 594 (2006), pp. 35-92 | Article | MR 2248152 | Zbl 1134.14013

[12] Caruso, Xavier Conjecture de l’inertie modérée de Serre, Invent. Math., Tome 171 (2008) no. 3, pp. 629-699 | Article | MR 2372809 | Zbl pre05248097

[13] Caruso, Xavier; Liu, Tong Quasi-semi-stable representations, Bull. Soc. Math. France, Tome 137 (2009) no. 2, pp. 185-223 | Numdam | MR 2543474 | Zbl pre05587560

[14] Caruso, Xavier; Savitt, David Polygones de Hodge, de Newton et de l’inertie modérée des représentations semi-stables, Math. Ann., Tome 343 (2009) no. 4, pp. 773-789 | Article | MR 2471600 | Zbl pre05533125

[15] Fontaine, Jean-Marc Représentations p-adiques des corps locaux. I, The Grothendieck Festschrift, Vol. II, Birkhäuser Boston, Boston, MA (Progr. Math.) Tome 87 (1990), pp. 249-309 | MR 1106901 | Zbl 0575.14038

[16] Fontaine, Jean-Marc; Laffaille, Guy Construction de représentations p-adiques, Ann. Sci. École Norm. Sup. (4), Tome 15 (1982) no. 4, p. 547-608 (1983) | Numdam | MR 707328 | Zbl 0579.14037

[17] Gabriel, P.; Zisman, M. Calculus of fractions and homotopy theory, Springer-Verlag New York, Inc., New York, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 35 (1967) | MR 210125 | Zbl 0231.55001

[18] Gee, T. On the weights of mod p Hilbert modular forms (à paraître dans Invent. Math.)

[19] Hattori, Shin On a ramification bound of torsion semi-stable representations over a local field, J. Number Theory, Tome 129 (2009) no. 10, pp. 2474-2503 | Article | MR 2541026 | Zbl 1205.11127

[20] Kato, Kazuya Logarithmic structures of Fontaine-Illusie, Algebraic analysis, geometry, and number theory (Baltimore, MD, 1988), Johns Hopkins Univ. Press, Baltimore, MD (1989), pp. 191-224 | MR 1463703 | Zbl 0776.14004

[21] Kisin, Mark Crystalline representations and F-crystals, Algebraic geometry and number theory, Birkhäuser Boston, Boston, MA (Progr. Math.) Tome 253 (2006), pp. 459-496 | MR 2263197 | Zbl 1184.11052

[22] Le Borgne, J. Optimisation du théorème d’Ax-Sen-Tate et application à un calcul de cohomologie galoisienne p-adique, Ann. Inst. Fourier, Tome 60 (2010) no. 3, pp. 1105-1123 | Article | Numdam | MR 2680825 | Zbl pre05763361

[23] Liu, Tong Torsion p-adic Galois representations and a conjecture of Fontaine, Ann. Sci. École Norm. Sup. (4), Tome 40 (2007) no. 4, pp. 633-674 | Numdam | MR 2191528 | Zbl 1163.11043

[24] Liu, Tong On lattices in semi-stable representations : a proof of a conjecture of Breuil, Compos. Math., Tome 144 (2008) no. 1, pp. 61-88 | Article | MR 2388556 | Zbl 1133.14020

[25] Raynaud, Michel Schémas en groupes de type (p,,p), Bull. Soc. Math. France, Tome 102 (1974), pp. 241-280 | Numdam | MR 419467 | Zbl 0325.14020

[26] Serre, Jean-Pierre Propriétés galoisiennes des points d’ordre fini des courbes elliptiques, Invent. Math., Tome 15 (1972) no. 4, pp. 259-331 | Article | MR 387283 | Zbl 0235.14012

[27] Wildeshaus, Jörg On derived functors on categories without enough injectives, J. Pure Appl. Algebra, Tome 150 (2000) no. 2, pp. 207-213 | Article | MR 1765871 | Zbl 0966.18008

[28] Wintenberger, Jean-Pierre Le corps des normes de certaines extensions infinies de corps locaux ; applications, Ann. Sci. École Norm. Sup. (4), Tome 16 (1983) no. 1, pp. 59-89 | Numdam | MR 719763 | Zbl 0516.12015